1. Alan has completed the new Pain Recovery Program. To read or share it, use this link: http://go.tmswiki.org/newprogram
    Dismiss Notice

Adverse reaction to vaccine

Discussion in 'Support Subforum' started by NameK, Jun 9, 2021.

  1. NameK

    NameK Well known member

    Hey everyone i hope your all going well!.

    I havent been doing so great recently ive beem struggling mentally and pshyically ever since i recieved my first pfizer dose on may 28th 2021.

    Now the first night after i had some neck pain and tingling in my left leg/ foot. Little bit of a sore arm

    Saturday may 29th- typical symptoms (chills, body aches, fatigue, very sore arm injection one)

    However ever since the intial two days ive been experiacning some pretty bad joint pain mainly in my left hand, wrist, fingers, knee, ankle, foot.

    I also started having some paraesthesia( numbness, tingling, burning in my right arm as well a few days ago.
    https://www.google.com/amp/s/www.news-medical.net/amp/news/20210608/No-point-vaccinating-those-whoe28099ve-had-COVID-19-Findings-of-Cleveland-Clinic-study.aspx (No point vaccinating those who’ve had COVID-19: Findings of Cleveland Clinic study)


    https://www.nature.com/articles/d41586-021-01442-9 (Had COVID? You’ll probably make antibodies for a lifetime)

    Also saw these two articles and if they are true i regret getting it since i had a covid positive infection back in nov 2020

    These are the two articles im referring too (now i dont want to debate vaccine vs not) but had these come out before i would have probably waited. Its just my doctor assured me that i could get it again and i was scared so i got it as soon as it was available to me didnt look up any side effects etc.

    I just want some advice on what to do my doctor hasnt been much help other then take some advil, tylenol, talk to you in a week. Ive been sitting at work breaking down crying because i dont know what to do.

    Im a wreck right now to the point i cant even eat much food righr now or focus on enjoying life
     
  2. Balsa11

    Balsa11 Well known member

    These are normal side effects but your anxiety is making them last longer. There's so much information out there on the internet and it's hard to figure what does and doesn't apply to you. Give yourself a break from Google and get support- therapy, meds, lifestyle changes, good company.
     
  3. NameK

    NameK Well known member

    Yes it is normal for the side effects to last a couple days after.

    Its been 11 days and im still not better i spoke to my doctor and even said thays unsual and is going to look into it and ask her collegues if they seen this.

    The thing is this vaccine and virus are both relatively new and we just dont know yet how it effects other people differently.

    Could be inflammation? Isnt that not tms?

    I do need to calm down my nervous system and constantly googling about others having bad reactions doesnt help me but i have been doing it because it makes me feel not so alone.

    My family thinks im crazy and its all in my head oe that i worry too much but these symptoms are disrurpting my life in a very negative way.

    I feel bad for my girlfriend who has to deal with me crying, moping around and reminding her how crappy i feel.
     
  4. Cap'n Spanky

    Cap'n Spanky Well known member

    NameK - I'm really very sorry for the symptoms you are experiencing!

    Your posts above sound full of worry and anxiety. These are rocket fuel for TMS. Of course I'm biased, but I suspect your lingering symptoms are a form of TMS.

    I don't know what success you have had treating TMS in the past. But assuming you have had success, I would treat these symptoms the exact same way. I mean, what is the alternative? Your doctor isn't offering anything other than Tylenol. When I run out of other options, I'll finally accept the TMS diagnosis. And I swear... every single time I get better.

    I had the Pfizer and felt tired and achy for a day. But with all the hype around reactions to the vaccine, and knowing how my hypochondriac mind works, I suspect even those symptoms were TMS.

    PS: Researching symptoms on the internet can be detrimental to your recovery.

    I wish you the best of luck in your journey, NameK!
     
    TG957 likes this.
  5. NameK

    NameK Well known member

    Thanks yep you could say that again.

    Apoun waking up th8s morning my heartrate was a whooping 120 bpm.

    Probably because i noticed the joint pain when i first woke up still and im not used to chronic pain like this.

    I had some success with chronic pelivc pain and lower back pain this is what lead me to this site.

    Took a total of 9 months but eventually i stopped worrying about it and it calmed down slowly.

    This just feels different i cant explain it.

    Also ive noticed my tinnitus is louder as well and there are tons of peoole reporting this as a side effect.

    What scares me i guess is how new these are and we really dont know what effect thsese can have on certain indiviuals.

    Makes me think of all the experimental HIV drugs back when they had those and look at all of the side effects and damaged they caused to some people.

    (I wasnt alive back then) but still makes you wonder.

    Alot of people seem to be having simliar reactions to the vaccine that mirror covid long haul symptoms and we dont fully understand that quite yet either.

    Im not saying thats what it is. It seems like my body is having a inflammatory response to it maybe because i had covid before and its sending it into overdrive.

    My biggest fear is that it triggered a auto immune response or condition in me.
     
    Cap'n Spanky likes this.
  6. Andy Bayliss

    Andy Bayliss TMS Coach & Beloved Grand Eagle

    Hi NameK,

    I think you've gotten excellent advice on this. I urge you to stop researching, and do internal work on this.

    I mean, what is the alternative? Your doctor isn't offering anything other than Tylenol. When I run out of other options, I'll finally accept the TMS diagnosis. And I swear... every single time I get better.

    Unless you can find a bonafide medical treatment for what you think you have, I think you're best off to stop talking and thinking about it, and do serious TMS work, which you know well.

    With Respect,

    Andy
     
    Last edited: Jun 11, 2021
    Cap'n Spanky and TG957 like this.
  7. TG957

    TG957 Beloved Grand Eagle

    @NameK , elevated heart rate, joint pain, tingling and numbness all are typical TMS symptoms. The fact that they appeared days after your vaccination only supports the TMS diagnosis. I personally had 3 out 4 on the list above, and number of people here reported heart palpitations.
    It is very possible that you had unresolved resentment towards vaccination, and it exploded after the shot. Your description of your condition right now matches a definition of anxiety attack precisely.
    I suggest that you reconsider your reaction to the "all in your head" notion. To me, it was a relief to know that it was in my head and I could fix it because it was in my power.
    Andy is right, when the only possible diagnosis points to TMS, you need to start doing TMS work and things will improve. I would start with Claire Weekes audios for anxiety.
     
    Tennis Tom and Cap'n Spanky like this.
  8. NameK

    NameK Well known member

    Ive really gone off the deep end in regards to this and im probably going to sounds nuts but im convinced my tinnitus is spiking because i read that advil can be oxotoxic and ive been basically taking it everyday 400mg once or twice a day.

    I really wish i wouldnt have saw that especially people saying it caused, spiked or woresned their tinnitus.

    And mine has been spiking (louder for thr past 3 or 4 days) so i dont think mins is from the vaccine (which is very rare but happeing to people as well)
     
  9. Andy Bayliss

    Andy Bayliss TMS Coach & Beloved Grand Eagle

    Now you're making some good connections here, equating your research to symptoms! Keep going and relax!!
     
    Cap'n Spanky likes this.
  10. Dorado

    Dorado Beloved Grand Eagle

    @NameK, I just responded to you in another post RE: the vaccine and I wanted to add to that based on what you’ve discussed here: I agree that it’s great you’re making these connections. Sometimes you just have to talk through these things.

    Remember the trends!
     

Share This Page